# SDR SWI2025F01749

- Difficulty date: August 30, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 28,376 hours, 22,727 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR26R BETWEEN APPROX FS280 TO FS310 HAS CORROSION.  REMOVED AND INSTALLED NEW STR26R BETWEEN FS280 AND FS333 REF SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01 AND DWG SH670-31630 REV K. PERFORMED PRESSURE LEAK CHECK IAW AMM 21-31-00-910-801-A01. LEAK CHECKS GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
